# SDR 04FDEA00121

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), OUTBOARD ACTUATOR LUG FOUND CORRODED AT BORE AREA.  RT OUTBD FLAP INBD HINGE (FLAP SIDE), OUTBD ACTUATOR LUG BORE CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-74280, LT AND RT OUTBOARD FLAP INBOARD HINGE BRACKET BORE CORRODED.
